Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 5, Pages 815–820 (Mi zvmmf10034)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness of a high-order accurate bicompact scheme for quasilinear hyperbolic equations

M. D. Bragina, B. V. Rogovba

a Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141700, Russia
b Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047, Russia

Abstract: The possibility of constructing new third- and fourth-order accurate differential-difference bicompact schemes is explored. The schemes are constructed for the one-dimensional quasilinear advection equation on a symmetric three-point spatial stencil. It is proved that this family of schemes consists of a single fourth-order accurate bicompact scheme. The result is extended to the case of an asymmetric three-point stencil.

Key words: quasilinear hyperbolic equations, compact difference schemes, high-order accurate bicompact schemes.

DOI: https://doi.org/10.7868/S004446691405007X

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:5, 831–836

Bibliographic databases:

UDC: 519.633
Received: 10.12.2013

Citation: M. D. Bragin, B. V. Rogov, “Uniqueness of a high-order accurate bicompact scheme for quasilinear hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 54:5 (2014), 815–820; Comput. Math. Math. Phys., 54:5 (2014), 831–836

Citation in format AMSBIB
\Bibitem{BraRog14}
\by M.~D.~Bragin, B.~V.~Rogov
\paper Uniqueness of a high-order accurate bicompact scheme for quasilinear hyperbolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 5
\pages 815--820
\mathnet{http://mi.mathnet.ru/zvmmf10034}
\crossref{https://doi.org/10.7868/S004446691405007X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3211885}
\elib{https://elibrary.ru/item.asp?id=21418170}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 5
\pages 831--836
\crossref{https://doi.org/10.1134/S0965542514050066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000336450500009}
\elib{https://elibrary.ru/item.asp?id=24048847}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84901637495}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10034
  • http://mi.mathnet.ru/eng/zvmmf/v54/i5/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bragin M.D., Rogov B.V., “On exact dimensional splitting for a multidimensional scalar quasilinear hyperbolic conservation law”, Dokl. Math., 94:1 (2016), 382–386  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:42
    References:30
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021